# SDR IPXA2019051842233

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0615RP
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C DURING OPERATIONAL CHECK OF L1 DOOR SLIDE/RAFT DEPLOYMENT SYSTEM; L1 DOOR SLIDE FAILED TO DEPLOY. SLIDE REPLACED ON TC 4045.
